# SDR USAASB08066

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Broken
- Location: L1 Door Lock Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE SCREW WAS BROKEN ON THE FORWARD ENTRY DOOR LOCKING ARM.  MAINTENANCE REMOVED AND REPLACED THE SCREW.  OPERATIONAL CHECK NORMAL.  (S)
